Translator Disclaimer
November 2017 Barycenter technique and the Riemann mapping problem of Cherrier–Escobar
Martin Mayer, Cheikh Birahim Ndiaye
Author Affiliations +
J. Differential Geom. 107(3): 519-560 (November 2017). DOI: 10.4310/jdg/1508551224

Abstract

We solve in the affirmative the remaining cases of the Riemann mapping problem of Cherrier–Escobar [35][38] first raised by Cherrier [35] in 1984. Indeed, performing a suitable scheme of the barycenter technique of Bahri–Coron [14] via the Almaraz–Chen’s bubbles [3][34], we completely solve all the cases left open after the work of Chen [34]. Hence, combining our work with the ones of Almaraz [2], Chen [34], Cherrier [35], Escobar [38][40] and Marques [55][56], we have that every compact Riemannian manifold with boundary, of dimension greater or equal than three, and with finite Sobolev quotient, carries a conformal scalar flat metric with constant mean curvature on the boundary.

Citation

Download Citation

Martin Mayer. Cheikh Birahim Ndiaye. "Barycenter technique and the Riemann mapping problem of Cherrier–Escobar." J. Differential Geom. 107 (3) 519 - 560, November 2017. https://doi.org/10.4310/jdg/1508551224

Information

Received: 15 June 2015; Published: November 2017
First available in Project Euclid: 21 October 2017

zbMATH: 06846970
MathSciNet: MR3715348
Digital Object Identifier: 10.4310/jdg/1508551224

Rights: Copyright © 2017 Lehigh University

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.107 • No. 3 • November 2017
Back to Top